# SDR SWIA200819618

- Difficulty date: May 8, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 14,261 hours, 12,474 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Condition: Failed
- Location: Acm Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5932 - WHITE SMOKE BEGAN TO FILL THE FLIGHT DECK WHILE AT THE GATE.  REPLACED ACM HI TEMPERATURE SWITCH PER AMM 21-51-25.  OPS CHECK GOOD.
